# SDR SWAA2018082024357

- Difficulty date: July 29, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 63,405 hours, 37,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CUTOUT SURROUND STRUCTURE STRAP CORRODED AT BS 789+14, RBL 21.  R&R STRAP IAW SRM AND DWG.
